# SDR DALA2023120309895

- Difficulty date: November 30, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 63,474 hours, 30,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: CORROSION LOWER SILL LOC. FR 16 R/H AT FWD GALLEY AREA C/A: REPLACED LOWER SILL LOC. FR 16 R/H AT FWD GALLEY AREA AS PER A320 SRM 51-72-11, A320 SRM 51-42-11 AND DWG D53110339 RELEASE DATE 28-MAY-98 ISSUE G00. MEASURES OF CORROSION ARE P1 L: 1.613 IN W: 1.338 IN D: 0.030 IN P2 L: 3.484 IN W: 1.632 IN D: 0.042 INTOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N A21303945 DUE DATE 07/NOV/23 AND DEPTH GAUGE P/N 547-217S S/N 009401 DUE DATE 22/SEP/24. RII INSPECTION COMPLETE JOB COMPLETE. (LP: 0089303)
